International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 13, Pages 2125-2132
Jordan automorphisms, Jordan derivations of generalized
triangular matrix algebra
Département de Mathématiques et Informatique, Faculté des Sciences, Université Abdelmalek Essaâdi, B.P. 2121, Tétouan, 93002, Morocco
Received 25 July 2004; Revised 14 February 2005
Copyright © 2005 Aiat Hadj Ahmed Driss and Ben Yakoub l'Moufadal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate Jordan automorphisms and Jordan derivations of a
class of algebras called generalized triangular matrix algebras. We prove that any
Jordan automorphism on such an algebra is either an automorphism
or an antiautomorphism and any Jordan derivation on such an
algebra is a derivation.